Alert archive / Illinois / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 41, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 3, 2007, 11:19 AM CDT for 4 counties in Illinois. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2007, 11:19 AM CDT (16:19 UTC)
- Expired
- Apr 3, 2007, 12:00 PM CDT
- In force
- 41 min
- Issued by
- NWS Lincoln, IL
- Area
- Counties, with a storm outline in the text
Counties Christian County, IL, Logan County, IL, Macon County, IL, Sangamon County, IL
The radar
The Lincoln radar (KILX), 36 km from the middle of the area, began a volume at 16:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 11:28 AM CDT | HAIL 0.88 | 5 Sw Decatur, IL | REPORT OF NICKEL SIZED HAIL WAS 2 MILES WEST OF THE INTERSECTION OF MT AUBURN RD AND WICKLES RD. REPORT FROM THE SIGNIFICANT WEATHER OBSERVER PROGRAM |
| Apr 3, 11:40 AM CDT | HAIL 0.88 | Elwin, IL | TIME ESTIMATED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 9:48 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 4.3 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 32 J/kg
- Mixed-layer CIN
- -399 J/kg
- Mixed-layer LCL
- 1864 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KILX 031619 SVRILX ILC021-107-115-167-031700- /O.NEW.KILX.SV.W.0041.070403T1619Z-070403T1700Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 1119 AM CDT TUE APR 3 2007 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN CHRISTIAN COUNTY IN CENTRAL ILLINOIS... EXTREME NORTHEASTERN SANGAMON COUNTY IN CENTRAL ILLINOIS... MACON COUNTY IN CENTRAL ILLINOIS... SOUTHEASTERN LOGAN COUNTY IN CENTRAL ILLINOIS... * UNTIL NOON CDT * AT 1119 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF LATHAM TO 5 MILES WEST OF BLUE MOUND...OR ALONG A LINE EXTENDING FROM 11 MILES SOUTHEAST OF LINCOLN TO 11 MILES NORTH OF TAYLORVILLE...AND WAS MOVING EAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... WARRENSBURG... HARRISTOWN... MACON... MAROA... FORSYTH... DECATUR... OREANA... MOUNT ZION... OTHER LOCATIONS IN THE WARNING INCLUDE...ARGENTA...ILLIOPOLIS...LONG CREEK...MOUNT AUBURN AND NIANTIC. IF YOU IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4005 8926 3966 8928 3965 8882 4006 8876 $$ BARKER
2 follow-up statements
000 WWUS53 KILX 031634 RRA SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 1133 AM CDT TUE APR 3 2007 ILC021-107-167-031643- /O.CAN.KILX.SV.W.0041.000000T0000Z-070403T1700Z/ CHRISTIAN-LOGAN-SANGAMON- 1133 AM CDT TUE APR 3 2007 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LOGAN... EXTREME NORTHEASTERN SANGAMON AND NORTHERN CHRISTIAN COUNTIES IS CANCELLED... AT 1129 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED INTO MACON COUNTY...THUS THE WARNING HAS BEEN CANCELLED. LAT...LON 4006 8915 3965 8913 3965 8882 4006 8876 $$ ILC115-031700- /O.CON.KILX.SV.W.0041.000000T0000Z-070403T1700Z/ MACON- 1133 AM CDT TUE APR 3 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR MACON COUNTY... AT 1129 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF WARRENSBURG TO BLUE MOUND...OR ALONG A LINE EXTENDING FROM 12 MILES SOUTHWEST OF CLINTON TO 14 MILES SOUTHWEST OF DECATUR...MOVING EAST AT 35 MPH. PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED... MACON... MAROA... FORSYTH... ELWIN... DECATUR... OREANA... MOUNT ZION... OAKLEY... LONG CREEK... ARGENTA... LAT...LON 4006 8915 3965 8913 3965 8882 4006 8876 $$
000 WWUS53 KILX 031659 RRA SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 1155 AM CDT TUE APR 3 2007 ILC115-031705- /O.EXP.KILX.SV.W.0041.000000T0000Z-070403T1700Z/ MACON- 1155 AM CDT TUE APR 3 2007 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN AND CENTRAL MACON COUNTY EXPIRES AT NOON CDT... A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN MACON COUNTY UNTIL 1215 PM. AT 1150 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED INTO EASTERN MACON COUNTY...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 4006 8915 3965 8913 3965 8882 4006 8876 $$ BARKER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 10:43 AM CDT, 36 minutes earlier.
Area forecast discussion, Apr 3, 10:43 AM CDT, 36 minutes before
AREA FORECAST DISCUSSION...CORRECTED FOR TIME NATIONAL WEATHER SERVICE LINCOLN IL 1043 AM CDT TUE APR 3 2007 .DISCUSSION... THUNDERSTORMS DEVELOPED IN THE OVERNIGHT HOURS AND ARE MOVING THROUGH CENTRAL ILLINOIS AHEAD OF SCHEDULE. MED RANGE MODELS HAVE A SECOND ROUND OF PRECIP FORMING SLIGHTLY AFTER NOON...AND MOVING TO THE NORTH AND TO THE SOUTH OF THE FA... BUT MISSING CENTRAL ILLINOIS FOR THE MOST PART. WILL WATCH CLOSELY TO SEE IF THIS TREND ACTUALLY HAPPENS CONSIDERING THE ATMOSPHERE IS GETTING PRETTY WORKED OVER AS THIS CLUSTER OF STORMS...AND ITS ASSOCIATED OUTFLOW BOUNDARY STORMS...MOVE THROUGH THE AREA. UPDATED THE GRIDS FOR WATCHES AND KNOCKING DOWN THE TEMPS A BIT IN THE FAR SE AS DIURNAL HEATING WILL BE SLIGHTLY LIMITED BY EARLY PRECIP. PULLED POPS TO CATEGORICAL ACROSS THE FA. .PREV DISCUSSION... MODERATE RISK OF SEVERE THUNDERSTORMS WITH A SQUALL LINE THIS AFTERNOON ACROSS CENTRAL AND SOUTHEAST ILLINOIS BIG FORECAST CONCERN IS MODERATE RISK OF SEVERE THUNDERSTORMS WITH A SQUALL LINE THIS AFTERNOON ACROSS MUCH OF CENTRAL AND SE IL AS A STRONG COLD FRONT PLOWS EAST ACROSS THE STATE...COLLIDING WITH A VERY UNSTABLE AIR MASS AND ACCOMPANIED BY STRONG UPPER LEVEL DYNAMICS AND WIND FIELDS. ATTENTION THEN TURNS TO MAJOR PATTERN CHANGE WITH CANADIAN AIR MASS USHERING INTO IL TONIGHT/WED AND STICKING AROUND THROUGH THE EASTER WEEKEND WITH FREEZING TEMPS LIKELY FROM WED NIGHT THROUGH SAT NIGHT. 00Z SHORT RANGE MODELS FAIRLY SIMILAR NEXT FEW DAYS WITH NAM/WRF MODEL ABOUT 3 HOURS SLOWER WITH COLD FRONT THAN GFS THIS AFTERNOON AND EARLY EVENING. 08Z/3 AM SURFACE ANALYSIS SHOWS 1001 MB LOW PRESSURE OVER CENTRAL KS WITH A WARM FRONT EXTENDING INTO SOUTHERN IOWA AND NORTHERN IL NEAR I-80 AND INTO CENTRAL INDIANA. WIDESPREAD CONVECTION AND SOME SEVERE THUNDERSTORMS WERE NORTH OF THE WARM FRONT NEAR THE 850 MB WARM FRONT OVER NORTHERN IL FROM I-88 NORTH INTO SOUTHERN WI INTO CENTRAL IOWA...THEN A SQUALL LINE FROM CENTRAL IOWA SOUTH INTO NW CORNER OF MO AND RACING EAST. VERY MILD TEMPS OVER CENTRAL IL WITH UPPER 50S TO MID 60S WHILE DEWPOINTS IN THE LOWER 50S WITH SOUTH WINDS AND INCREASING TO BREEZY LEVELS FROM I-72 NORTH. ALOFT A VIGOROUS UPPER LEVEL TROF WAS OVER THE NORTHERN ROCKIES/PLAINS OF MT/WY AND THE DAKOTAS. SHORT TERM...TODAY THROUGH THURSDAY NIGHT... MODELS TAKE LOW PRESSURE ENE INTO NW IL BY 18Z WITH COLD FRONT JUST WEST OF IL...THEN LOW MOVES TO SOUTHERN LAKE MI AS IT DEEPENS BY SUNSET AND SWINGS COLD FRONT EASTWARD AND APPROACHING THE IL/IN BORDER. UPPER LEVEL TROF OVER THE DAKOTAS INTENSIFY INTO A CUTOFF UPPER LEVEL LOW AS IT MOVES EAST INTO MN BY SUNSET AND HELPS LOW PRESSURE DEEPEN WITH VERY STRONG UPPER LEVEL DYNAMICS AND 100 KNOT MID LEVEL JET POINTING EAST TOWARD CENTRAL/NORTHERN IL BY DAYS END. COLD FRONT COLLIDING WITH VERY UNSTABLE AIR MASS WITH TEMPS IN THE 70S AND DEWPOINTS INTO THE UPPER 50S AND LOWER 60S THIS AFTERNOON. FORECAST SOUNDINGS SHOW LIFTED INDICES OF MINUS 6 TO 7C AND MUCAPES OF 1500 TO 2500 J/KG FROM 18 TO 21Z ALONG AND EAST OF THE IL RIVER. HAVE STRONG WIND FIELDS WITH GOOD WIND SHEAR AT 18Z AND BECOMING MORE UNIDIRECTIONAL WIND FIELDS BY 21Z. EXPECT SEVERE SQUALL LINE TO TRACK EASTWARD ACROSS CENTRAL/SE IL BETWEEN 18Z AND 00Z (1 TO 7 PM) WITH WIDESPREAD WIND DAMAGE AND LARGE HAIL. COULD ALSO BE A FEW SUPERCELLS FROM PRIOR TO 21Z WITH ISOLATED TORNADOES FROM IL RIVER EAST. SPC HAS 45% CHANCE OF DAMAGING WINDS AND LARGE HAIL (10% CHANCE OF 2 INCH OR LARGER HAIL) AND 10% CHANCE TORNADOES IN MODERATE RISK FROM JACKSONVILLE TO CANTON TO LACON EAST THIS AFTERNOON. HAVE LIKELY CHANCE OF CONVECTION FROM MID/LATE MORNING ALONG AND WEST OF I-55 AND CHANCE OF CONVECTION EAST LATER THIS MORNING. LIKELY CHANCE OF CONVECTION THIS AFTERNOON WITH SEVERE THUNDERSTORMS LIKELY WITH SQUALL LINE PASSING THROUGH. PROGRESSIVE SQUALL WILL EXIT EAST OF IL EARLY THIS EVENING WITH CHANCE OF CONVECTION EARLY THIS EVENING EAST OF I-57. DRY SLOW BRIEFLY MOVES IN BEHIND THE SQUALL LINE THIS EVENING...THEN WRAP AROUND LOW CLOUDS TO MOVE INTO CENTRAL IL NORTH OF I-70 AND ESPECIALLY FROM I-74 NORTH OVERNIGHT INTO WED WHERE SWIRL OF STRONG SHORT WAVE TAIL LINGERS. WINDY NW WINDS TONIGHT/WED BEHIND STORM SYSTEM AS LOW DEEPENS TO 993 MB OVER LAKE HURON BY DAWN WED. INCREASED WIND GUSTS TO 30 TO 40 MPH TONIGHT/WED MORNING. MUCH COLDER TONIGHT AND WED AND CONTINUED TREND OF COOLING TEMPS A FEW MORE DEGREES. LOWS TONIGHT IN THE 30S...RANGING FROM FREEZING NW OF THE IL RIVER TO 40F FAR SE ALONG THE WABASH RIVER. HIGHS WED IN THE 40S WITH LOWER 40S ALONG AND NORTH OF I-74. SUB FREEZING TEMPS STILL LOOK LIKELY WED NIGHT AND THU NIGHT WITH LOWS IN THE MID TO UPPER 20S. AVERAGE LAST SPRING FREEZE IN CENTRAL IL IS MID APRIL SO HOLDING OFF ON FREEZE HEADLINES. BUT TEMPS HAVE BEEN 15 TO 25F ABOVE NORMAL DURING THE PAST TWO WEEKS ALLOWING SOME VEGETATION TO GROW VERY EARLY THIS SEASON. LAST TIME WE HAD LOWS IN THE 20S WAS MARCH 18. TENDER VEGETATION WILL NEED TO BE COVERED OR TAKEN INDOORS. LONG TERM...FRIDAY THROUGH MONDAY... LITTLE CHANGES MADE TO THE EXTENDED FORECAST FOR THE EASTER WEEKEND. MODEL ENSEMBLES CONTINUE TO SHOW STRONG UPPER LEVEL LOW DIGGING SOUTHWARD ACROSS EASTERN CANADA AND NEW ENGLAND WHILE UPPER LEVEL RIDGE ANCHORED OVER THE ROCKIES. IL REMAINS IN A NW UPPER LEVEL FLOW WITH DRY AND VERY COOL CONDITIONS PREVAILING FOR EARLY APRIL. MOST OF THE QPF AND CLOUDIER SKIES STAYS NE OF IL CLOSER TO THE UPPER LEVEL LOW. AN UPPER LEVEL SHORT WAVE RACES SE ACROSS THE OZARKS SAT...WHILE ANOTHER WEAK SHORT WAVE MOVES ACROSS MO MON...BOTH KEEPING THEIR LIGHT QPF SW OF CENTRAL IL. LARGE CANADIAN HIGH PRESSURE NOSING SOUTHWARD ACROSS THE PLAINS STATES SHIFTS EAST ACROSS IL EASTER SUNDAY. LOWS IN THE 20S AGAIN FRI AND SAT NIGHT...THEN MODIFY SUN NIGHT INTO THE LOWER 30S AS LARGE CANADIAN HIGH SLIPS SE OF IL AND GET A RETURN SOUTHERLY FLOW BY MON WITH MODERATING TEMPS. HIGHS IN THE 40S FRI/SAT ELEVATE INTO THE 50S MON BUT STILL BELOW NORMAL HIGHS IN THE LOWER 60S. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && HJS/HUETTL
Hazardous weather outlook, Apr 3, 11:02 AM CDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1102 AM CDT TUE APR 3 2007 ILZ027>031-036>038-040>057-061>063-066>068-071>073-041200- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN- MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT- RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 1102 AM CDT TUE APR 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A STRONG COLD FRONT WILL MOVE ACROSS THE AREA TODAY. THIS FRONT WILL INTERACT WITH WARM MOIST AIR FROM THE GULF TO PRODUCE A LINE OF STRONG THUNDERSTORMS. THERE IS A MODERATE RISK THAT SOME OF THESE STORMS COULD BECOME SEVERE TODAY AND INTO THIS AFTERNOON...WITH THE PRIMARY SEVERE THREAT BEING LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO IS ALSO POSSIBLE. FLOODING IS ALSO EXPECTED TO CONTINUE ON SOME AREA RIVERS AND STREAMS...INCLUDING THE ILLINOIS AND WABASH RIVERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FLOODING IS EXPECTED TO CONTINUE INTO NEXT WEEK ON AREA RIVERS...INCLUDING THE ILLINOIS AND WABASH RIVERS. OVERNIGHT LOW TEMPERATURES WEDNESDAY NIGHT THROUGH SATURDAY NIGHT WILL FALL BELOW FREEZING. RESIDENTS THAT ALREADY HAVE PLANTS AND FLOWERS BLOOMING OUTSIDE SHOULD CONSIDER COVERING THEM OR BRINGING THEM INDOORS FOR THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY TODAY AND INTO THIS AFTERNOON. HJS
In the hours before
Local storm report, Apr 3, 9:39 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
939 AM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 AM HAIL CHAMPAIGN 40.11N 88.26W
04/03/2007 M0.75 INCH CHAMPAIGN IL CO-OP OBSERVER
NEAR STALEY RD. AND BRADLEY AVE IN WEST CHAMPAIGN
&&
SCHAFFERLocal storm report, Apr 3, 10:27 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1027 AM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 AM HAIL OGDEN 40.12N 87.96W
04/03/2007 M1.00 INCH CHAMPAIGN IL CO-OP OBSERVER
COOP OBSERVER REPORTED 1 INCH HAIL FELL FROM 956 AM UNTIL
1000 AM.
&&
KELLYLocal storm report, Apr 3, 10:56 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1056 AM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 AM HAIL SHERMAN 39.89N 89.61W
04/03/2007 M0.75 INCH SANGAMON IL NWS EMPLOYEE
NWS EMPLOYEE REPORTED 3/4 INCH HAIL IN SHERMAN
&&
KELLYThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 8:40 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, McLean, Piatt | 50 min |
| Apr 3, 9:31 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Vermilion | 44 min |
| Apr 3, 10:14 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Coles, Douglas, Edgar, Vermilion | 61 min |
| Apr 3, 10:22 AM CDT | Severe Thunderstorm Warning | ILX | Morgan, Sangamon | 38 min |
| Apr 3, 10:56 AM CDT | Severe Thunderstorm Warning | ILX | Logan, Sangamon | 34 min |
| Apr 3, 11:08 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 23 min |
| Apr 3, 11:09 AM CDT | Severe Thunderstorm Warning | ILX | Coles, Douglas, Moultrie | 51 min |
| Apr 3, 11:48 AM CDT | Severe Thunderstorm Warning | ILX | Macon, Moultrie, Piatt | 27 min |
| Apr 3, 11:55 AM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Douglas, Edgar | 65 min |
| Apr 3, 12:03 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Douglas | 42 min |
| Apr 3, 12:13 PM CDT | Flash Flood Warning | ILX | Champaign, Douglas | 6 hr |
| Apr 3, 12:46 PM CDT | Tornado Warning | ILX | Clark, Cumberland | 29 min |
| Apr 3, 12:59 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Edgar | 40 min |
| Apr 3, 1:25 PM CDT | Tornado Warning | ILX | Crawford, Jasper, Richland | 35 min |
| Apr 3, 1:31 PM CDT | Severe Thunderstorm Warning | ILX | Clay | 44 min |
| Apr 3, 2:12 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Richland | 63 min |
| Apr 3, 2:36 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence | 54 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.